# SDR BAQA091523

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N911KY
- Make and model: Aerosp AS355*
- Aircraft serial: 5101
- Aircraft time: 5,272 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG117Q
- Part serial: 6176XL
- Condition: Inoperative
- Location: Engine
- Part time: 785 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN HAS BRUSHES AND SPRING BROKEN.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.  12/15/03
